Bufferin regular

Bufferin A

Drug Type:
Aspirin
Indication:
For relief of mild pain and reduction of fever
Active ingredients ( per 1 tablet )
・Acetylsalicylic acid (aspirin) 330mg
・Synthetic hydrotalcite (antacid) 100mg

Inactive ingredients
(per 1 tablet):
Corn starch, magnesium stearate, hydroxypropylmethyl cellulose, titanium oxide, polyethylene glycol, blue #1.
** this is a non-pyrazolone medication
Instructions for use
Adults and children 15 years and over: Take 2 tablets every 6 to 8 hours, up to twice daily. Do not exceed 4 tablets per 24 hours. Avoid taking this medicine on an empty stomach. If symptoms persist for more than 10 days, see a physician.Do not take this medicine with other products containing aspirin.
Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.
Aspirin precautions: The company that makes this product does not have precautions on Bufferin A in English. The following link is to general precautions regarding aspirin products.

0 Comment:

Did you use this medicine? Tell us what you thought about it!